# SDR 99FDEA00419

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION ALL IND NORM WITH GEAR HANDLE UP POSITION.  WHEN GEAR HANDLE OFF, DOOR IND UNSAFE WITH RED DOOR LIGHTS.  ACCOMPLISHED RED TAB PROC, LIGHT EXTINGUISHED WHEN GEAR HANDLE WAS IN UP POS.  *S/D*  REMOVED CANNON PLUG TO SWITCH, REMOVED FOREIGN OBJECT (GROMMET) AND RECONNECTED CANNON PLUG PER MM 32-62-011-5.
